Công bố

19.

Vu Viet Hung, Nguyen Van Phu, Vu Viet Hung and Nguyen Van Phu, Hessian measures on m-polar sets and applications to the complex Hessian equations, Complex Variables and Elliptic Equations, Vol. 62 (2017), pp. 1135-1164. Preprint ViAsM 15.81.

18.

Phung Van Manh, On the smoothness of certain composite functions, Analysis Mathematica (Online April 2017)

17.

Phung Van Manh, Hermite interpolation with symmetric polynomials, Numerical Algorithms (Online: February 2017)

16.

Do Ngoc Diep, Do Hoang Giang, Nguyen Van Minh, Quantum Gauss-Jordan Elimination and Simulation of Accounting Principles on Quantum Computers, International Journal of Theoretical Physics (Online: March 2017). Preprint ViAsM16.01

15.

Nguyen Thanh Dieu, Asymptotic Properties of a Stochastic SIR Epidemic Model with Beddington–DeAngelis Incidence Rate, Journal of Dynamics and Differential Equations (Online: March 2017)

13.

C. Michaut, L. Di Menza,  H.C. Nguyen,  S.E. Bouquet,  M. Mancini, HADES code for numerical simulations of high-mach number astrophysical radiative flowsHigh Energy Density Physics, Vol. 22 (2017), pp. 77-89.

12.

Nguyen T. Thanh , P. Niamsup, Vu N. Phat, Finite-time stability of singular nonlinear switched time-delay systems: A singular value decomposition approach, Journal of the Franklin Institute (Online 6 March 2017). Preprint  ViAsM15.61.

11.

Ngo Hoang Long, Luong Duc Trong, Strong Rate of Tamed Euler-Maruyama Approximation for Stochastic Differential Equations with H¨older Continuous Diffusion Coefficients, Brazilian Journal of Probability and Statistics Vol. 31, No.1, 24-40 (2017)

10.

Nguyen Ky Nam and Pham Dinh Tung, Constructing 3-level saturated and supersaturated designs using cyclic generators, Chemometrics and Intelligent Laboratory Systems, Vol. 164(2017), pp. 1-7.

9.

N.V. Thu, N.N. Khanh, A note on uniqueness boundary of holomorphic mappings, Complex Variables and Elliptic Equations Vol.62 (4) (2017), pp. 481-493. Preprint ViAsM16.29

8.
Do Duc Thuan,Nguyen Thi Hong,Controllability radii of linear neutral systems under structured perturbations, International Journal of Control, Published online 03 January 2017

7.

Ly Kim Ha, A note on zeros of bounded holomorphic functions in weakly pseudoconvex domains in C^2, Bull. Korean Math. Soc. 0 (0), No. ), pp. 1-0

6.

Tran Van Hoai, Phan Thanh An, Nguyen Ngoc Hai, Multiple shooting approach for computing approximately shortest paths on convex polytopes, Computational and Applied Mathematics, Vol. 317(2017), pp. 235-246. Preprint ViAsM15.25.

5.

Ninh Van Thu, On the automorphism group of a certain infinite type domain in $C^2$, Mathematical Analysis and Applications, Vol. 448, pp 1042-1060. Preprint ViAsM15.24

4.

Mouez Dimassi and Anh Tuan Duong, Scattering and semi-classical asymptotics for periodic schrodinger operators with oscillating decaying potential, Math. J. Okayama Univ, Vol. 59 (2017), pp149–174.

3.

Pham Trong Tien, Translation operators on weighted spaces of entire functions, Proc. Amer. Math. Soc. Vol. 145 (2017), pp. 805-815. Preprint ViAsM15.48

2.

D. Q Khai,  N. M. Tri,  Well-posedness for the Navier–Stokes equations with data in homogeneous Sobolev–Lorentz spaces, Nonlinear Analysis, vol 149 (2017), pp. 130–145

1.

Huynh Van Ngai, Nguyen Huu Tron, Phan Nhat Tinh, Directional Hölder Metric Subregularity and Application to Tangent Cones, Journal of Convex Analysis 24 (2017), No. 2 (Online 2016).